MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Weight & ethnicity: information unknown/not provided.Date of event: exact date unknown/not provided.Best estimate date is between 1/14/2021-3/11/2021.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient's operative eye due to the patient experiencing decreased and blurry vision.Visual acuity pre-op: 20/30 -2 uncorrected.Visual acuity post-op: 20/25 uncorrected.There was no vitrectomy, incision enlargement, or sutures required.Another johnson & johnson lens (same model and higher diopter) was implanted as a replacement.The patient is very happy with the outcome.No further information is available.
 
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation? yes.Returned to manufacturer on: jun 9, 2021.Section h3: device evaluated by manufacturer¿ yes.Device evaluation: the complaint lens was received in a specimen cup.Visual inspection under magnification revealed viscoelastic residue on the optic body and haptics and that the lens was received cut in half, which is consistent with a lens that was handled during explant.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.The search revealed that no similar complaint for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11803104
Report Number2648035-2021-07758
Device Sequence Number17052634
Product Code HQL
UDI-Device Identifier05050474531697
UDI-Public(01)05050474531697(17)241112
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/12/2024
Device Model NumberZCB00
Device Catalogue NumberZCB0000190
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/12/2021
Supplement Date Received by Manufacturer06/30/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;